MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number NCEUP3020X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the physician was attempting to use a nc euphora to treat a non-calcified and non-tortuous proximal lad lesion.No issues were noted with the device packaging.The device was removed from the hoop/ tray with no issues.The device was inspected with no issues noted.Negative prep was performed successfully.The lesion was not pre-dilated.During the procedure, the device did not pass through a previously deployed stent.No resistance was encountered during advancement or excessive force required.It was reported that the physician felt the device snap when advancing the nc euphora through the guide catheter.The detachment occurred at the femoral marker and it broke in two parts.The tip of the device did not exit the guide catheter.The guide catheter, wire and balloon shaft were removed from the patient as one unit.Everything came out of the body.Procedure was completed with another device.No patient injury reported.
 
Additional Manufacturer Narrative
Evaluation summary: the hypotube had detached 42.2cm distal to the strain relief.Both ends of the hypotube were oval and uneven at the break site.The hypotube was kinked 14.0cm proximal and 12.5cm distal to the break site.The distal tip was damaged.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key6577671
Report Number9612164-2017-00607
Device Sequence Number13486153
Product Code LOX
UDI-Device Identifier00643169395848
UDI-Public00643169395848
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2019
Device Catalogue NumberNCEUP3020X
Device Lot Number212999800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2017
Initial Date Received by Manufacturer 04/19/2017
Supplement Date Received by Manufacturer07/15/2017
07/15/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date08/14/2017
09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient Weight74